RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 217–218 (Mi umn1070)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A test for non-compactness of the foliation of a Morse form

I. A. Melnikova

M. V. Lomonosov Moscow State University

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 444–445

Bibliographic databases:

MSC: 57R30, 53C12, 58Kxx
Received: 08.12.1994

Citation: I. A. Melnikova, “A test for non-compactness of the foliation of a Morse form”, Uspekhi Mat. Nauk, 50:2(302) (1995), 217–218; Russian Math. Surveys, 50:2 (1995), 444–445

Citation in format AMSBIB
\Bibitem{Mel95}
\by I.~A.~Melnikova
\paper A~test for non-compactness of the foliation of a~Morse form
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn1070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339274}
\zmath{https://zbmath.org/?q=an:0859.58005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..444M}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 444--445
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1070
  • http://mi.mathnet.ru/eng/umn/v50/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Gelbukh, “On the structure of a Morse form foliation”, Czech Math J, 59:1 (2009), 207  crossref  mathscinet  isi  elib
    2. Irina Gelbukh, “Number of minimal components and homologically independent compact leaves for a morse form foliation”, SScMath, 46:4 (2009), 547  crossref  isi  elib
    3. Irina Gelbukh, “Structure of a Morse form foliation on a closed surface in terms of genus”, Differential Geometry and its Applications, 2011  crossref
    4. Irina Gelbukh, “The number of split points of a Morse form and the structure of its foliation”, Math. Slovaca, 63:2 (2013), 331  crossref
    5. Gelbukh I., “The Number of Minimal Components and Homologically Independent Compact Leaves of a Weakly Generic Morse Form on a Closed Surface”, Rocky Mt. J. Math., 43:5 (2013), 1537–1552  crossref  isi
    6. E.M.irela Babalic, C.I.uliu Lazaroiu, “Singular foliations for M-theory compactification”, J. High Energ. Phys, 2015:3 (2015)  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:384
    Full text:154
    References:76
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017